# SDR DALA2024052805567

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 1,988 hours, 232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3427 2R DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (5639222)
